# SDR CAL950836

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15255
- Make and model: Boeing 737291
- Aircraft serial: 21069
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Beam
- Condition: Cracked
- Location: Bs 706
- Part time: 53,690 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .5 INCH CRACK IN SHEAR BEAM WEB ON LEFT SIDE OF STATION 706 AT STRINGER 18A.  THE SHEAR BEAM WEB WAS REPAIRED IAW ECRA 5310-0316 5310-03161 AND BAC DRAWING 65C29228.  (M)
